# SDR SWAA2025102123518

- Difficulty date: October 11, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHES A RII INSPECTION AND DOCUMENTATION OF THE CORROSION MEASUREMENTS ON PSE FOR COMPLETED FAULT TASK TTG8Q01560LY.  REPLACED ANGLE LOCATED BTW BS 294.5 TO BS 332.1 RBL 58 WL 208.1 AT FWD GALLEY AREA IAW  SRM 51-10-02 ITEM 9 AND DWG 141A8310; SHEET 23; REV -.
